# SDR SWAA982701

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22340
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Reqd Service
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF REJECTED AT 40KTS FOR NR 1 CSD LOW OIL PRESSURE LIGHT.  RETURN TO GATE.  SERVICED NR 1 CSD AND LEAK CHECKED PER BOEING MM. (LPG 40946)
